# SDR CALA2017052601577

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 64,576 hours, 14,475 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 4039892904
- Part serial: 1942
- Condition: Frozen
- Location: Captain'S
- Part time: 4,747 hours, 652 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM FL340 TO FL360,  LEFT ALTIMETER FROZE AND OFF FLAG CAME INTO VIEW. REMOVED AND REPLACED THE CAPTAIN`S BAROMETRIC ALTIMETER INDICATOR IAW AMM 34-13-01. OPS CHECKED GOOD.
